MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP ASC SELECT PACK INCISE

MEDLINE INDUSTRIES, LP ASC SELECT PACK INCISE
Model Number LYN030INSPA
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that there is fabric around the eye shield, and even though everything is pre-rinsed the fibers still show up.The facility has to open new syringes to prevent fibers from getting in the patients eyes.Particulate was in the eye and removed with tying forceps.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.The sample was not returned to the manufacturer for evaluation.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that there is fabric around the eye shield, and even though everything is pre-rinsed the fibers still show up.The facility has to open new syringes to prevent fibers from getting in the patients eyes.Particulate was in the eye and removed with tying forceps.

Brand Name
ASC SELECT PACK INCISE
Common Device Name
ASC SELECT PACK INCISE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
karen trutsch
three lakes drive
northfield, IL 60093
MDR Report Key15136749
Report Number1423395-2022-00027
Device Sequence Number12586755
Product Code LRO
UDI-Device Identifier10193489290998
UDI-Public10193489290998
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLYN030INSPA
Device Catalogue NumberLYN030INSPA
Device Lot Number21DBU693
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2022
Initial Report FDA Received Date07/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown